# SDR FDEA201704041071

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 72,537 hours, 13,817 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Dirty
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-1 DOOR SLIDE PRESSURE PRESS TO TEST LIGHT STAYS ON. CLEANED PLUG ON RECEPTACLE WIRING, OPS CK NORMAL IAW MM 25-61-04-5.
